feeling strange

I'm still smarting from my first visit to the pain clinic last week(sneered at,told off,given prescription for lyrica and discharged ! )

I feel strange & keep losing time .I don't feel like me.All I do is get up,sleep in chair with the dog,if I'm feeling able I'll load the dishwasher & put some washing in then I'll have to get my son to make the tea before I crash into bed.I'm on antidepressants anyway but I've never felt this strange before.

14 Replies

oldestnewest
  • big hugs Amanda hopefully this is just you getting used to new meds and you will feel better soon, as for the pain clinic i am disgusted at their treatment of so many patients , they seem to forget they are there to do a job and HELP us, take care J x

  • What anti-depressants are you on as I was just like you with amatripline, changed now taking mirtazapine, def more awake, on morphine and couple of other things I weened myself off most of my meds because you end up taking this because of that you then need xyz, got to keep on at them because they still say to me I am on a lot of medicine, I dont think they actually care to be honest. Stay with it dont just let them take over you need a life you dont want to be zombiefied nor do you want to struggle with daily pain thats why I joined facebook you get to hear what others are taken and what they have tried and tested as you know what does one might not do other case of mix and match

  • Hi I'm on venlafaxine 150mg a day.I was told to stop the amiltryptaline when I started the Lyrica last week ,which I did.I have been feeling worse & worse since before I went on any of the meds so not sure if it is them.i know what you mean about them taking over though! I'm trying to be a bit more pro active instead of just going with the flow but it's a bit difficult as of course Drs know more than me ( usually!!!) so I don't really know what I need sometimes!

  • How much amitriptyline were you on before, and how rapidly did you come off it? Just wondering if you're having a reaction to coming straight off one drug and straight onto another, like Jane below. Also, have they titrated you onto pregabalin (Lyrica), or have they given you the full dose straight off? Have a chat with your GP or pharmacist, as they might be able to tell you what you can do to sort yourself out - it's not nice to feel like this!

    Gentle hugs xx

  • Hi,I was on 10mg amitryptaline so probably wouldn't have made much difference & I was given 50mg lyrica 3x a day

  • Did you phase out the Amitriptyline or just stop taking it? I wonder if you should have come off it slowly over the course of a few weeks? Perhaps that is why you don't feel yourself. I was also advised to introduce the Lyrica very slowly ie 25mg every few days.

    I too am disgusted at how you were treated at the pain clinic. Fortunately my own experience has been a bit better! Jane x

  • Hi I just stopped taking the Amitriptyline

  • Hi yeah what meds are you on?

    As lyrica (i take this) can be a tireing you take anti-depressant too, soo you will feel tired

    Maybe you should just do Lyrica?

    I was on Amitryptiline and it is used for depressant, and a relaxant too on nerves, so you have 2 medications in effect doing the same thing.

    I was swapped from Amitryptiline- neurontin but was ill, then Lyrica. Just keep up dosing.

    You should keep your Dr updated how you are doing with meds if you not feeling rite xx

  • Hi I'm on venlafaxine 150mg a day plus the lyrica 50mg x 3 a day plus lots of other meds for hypertension

  • So sorry that you've had such an unpleasant experience with the very people that should have helped you!! I'm waiting to see my local pain clinic but hope they're not like that...

    Hope you feel better soon ~ gentle huggles xx

  • After a long wait, my pain clinic experience was not good! The Consultant must have been in a race or something, he came in, asked where the pain was, said it was a bit strange but said he'd 'whack in a steroid injection, just in case'. He smiled continually without asking if I was Ok, then he was gone........

    So I'm afraid that my experience of the pain clinic left a lot to be desired. To their credit, the nurses were really considerate. I felt very sick after the injection & one nurse stayed with me until I was ready to leave.

  • sorry Celticmoon, I realise that I wasn't very considerate seeing that you are waiting for your appointment. Your pain clinic experience may be quite different.

    On the meds thread, I take Lyrica & Amitryptiline together with no real problem. I've just been started on another stronger tablet on top - but it's just gone completely out of my head, what it's called. I'll let you know another day.

    Time for bed, up early for Shibashi class

  • Sounds awful but I am hoping it is your body adjusting to the Lyrica. My friends husband was the same when he first went onto Lyrica xxxxx

  • Saw my GP yesterday and she was sympathetic about the pain clinic Dr,she said he must have been jealous of my fluffy crutch & I said I nearly hit him with my fluffy crutch LOL !

    We decided at my request that I should stop the lyrica straight away as I really wasn't myself and GP was concened about me driving my mobility scooter as I looked as if I was going to nod off! I'm also to up my Amitriptaline to 20mg at night.Once my body has got used to this she's agreed with my request to add cymbalta, I'm so grateful for a helpful GP!!

You may also like...